# SDR 2024F00195

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Aircraft: N650W
- Make and model: Cessna 650
- Aircraft serial: 6500237
- Aircraft time: 6,563 hours, 4,794 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 41EN451
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 6,562 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KAUS TO KPBI LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE WOULD NOT MOVE FROM THE DOWN AND LOCK POSITION, FLIGHT CREW DIVERTED TO SAT AND LANDED WITH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE THE AIRCRAFT LANDING GEAR RETRACTION SYSTEM AND FOUND  NOSE GEAR SQUAT SWITCH OUT OF ADJUSTMENT PREVENTING THE LANDING GEAR HANDLE FROM MOVING OUT OF THE DOWN AND LOCK POSITION. MAINTENANCE ADJUSTED THE NOSE GEAR SQUAT SWITCH PN 41EN45-1  TO PROPER RANGE. MAINTENANCE PERFORMED LANDING GEAR RETRACTION AND EXTENSION CHECKS ALL CHECKED GOOD ALL WORK PERFORMED PER CESSNA 650 CURRENT AMM SECTION 32-60-00 . AIRCRAFT RELEASED FOR RETURN TO SERVICE
